On the complexity of a bundle pricing problem

Share/Save/Bookmark

Grigoriev, Alexander and Loon van, Joyce and Uetz, Marc (2011) On the complexity of a bundle pricing problem. 4OR: A Quarterly Journal of Operations Research, 9 (3). pp. 255-260. ISSN 1619-4500

[img]
Preview
PDF
128Kb
Abstract:We consider the problem of pricing items in order to maximize the revenue obtainable from a set of single minded customers. We relate the tractability of the problem to structural properties of customers’ valuations: the problem admits an efficient approximation algorithm, parameterized along the inhomogeneity of the valuations.
Item Type:Article
Copyright:© 2011 The Author(s)
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/78297
Official URL:http://dx.doi.org/10.1007/s10288-011-0154-z
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page